MathSciNet Relay Station
MathSciNet bibliographic data
MR2283476 14E05 (14J45)
Pukhlikov, Aleksandr V. Birational geometry of algebraic varieties with a pencil of Fano complete intersections. Manuscripta Math. 121 (2006), no. 4, 491–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement